MAUDE Adverse Event Report: ABBOTT VASCULAR NC TREK RX & VOYAGER NC; CORONARY DILATATION CATHETER

ABBOTT VASCULAR NC TREK RX & VOYAGER NC; CORONARY DILATATION CATHETER
Model Number 1012451-06
Medical Device Problem Codes Difficult to Remove (1528); Material Separation (1562); Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the 3.5x6 mm nc trek was flushed in the hoop and was prepared for use.The nc trek was loaded on to the 014 sion blue guide wire without issue.The nc trek was advanced without resistance until right before the tuohy when the nc trek would no longer advance on the wire.The nc trek was difficult to remove and fractured in two pieces during removal from the guide wire.Another nc trek was successfully advanced on the same guide wire without incident.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Visual inspection was performed on the returned device.The reported separation was confirmed.The reported difficulty advancing and removing the device from the guide wire could not be replicated in a testing environment due to the condition of the returned device.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported difficulty advancing and removing the device from the guide wire; however, the reported separation appears to be related to operational context.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
NC TREK RX & VOYAGER NC
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9644185
Report Number2024168-2020-00992
Device Sequence Number1965441
Product Code LOX
UDI-Device Identifier08717648151958
UDI-Public08717648151958
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K103153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model Number1012451-06
Device Catalogue Number1012451-06
Device Lot Number90412G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2020
Initial Date Received by Manufacturer 01/17/2020
Supplement Date Received by Manufacturer03/25/2020
Initial Report FDA Received Date01/29/2020
Supplement Report FDA Received Date04/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1